MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,CAMERA HEAD,HX,PENDULUM,1080P

KARL STORZ IMAGING ASM,CAMERA HEAD,HX,PENDULUM,1080P
Model Number TH111
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "the screen suddenly defaulted to the home screen as if the camera he'd had been removed.This happened several times during the procedure, however the image was quickly restored thereafter.".No negative impact in state of health reported.

Brand Name
ASM,CAMERA HEAD,HX,PENDULUM,1080P
Common Device Name
ASM,CAMERA HEAD,HX,PENDULUM,1080P
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23858114
Report Number2027009-2025-02374
Device Sequence Number20106954
Product Code FET
UDI-Device Identifier04048551358931
UDI-Public04048551358931
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH111
Device Catalogue NumberTH111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown